# SDR CALA9801175

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE LANDING GEAR HANDLE BINDING IN THE OFF POSITION DURING GEAR RETRACTION.  CYCLING THE GEAR HANDLE REMEDIED THE PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE M991 LOGIC CARD AND RELAY R276.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
